# SDR P5CA0401259

- Difficulty date: October 20, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 59,312 hours, 11,286 cycles
- Engine: Ge CF650E2
- Engine time: 56,466 hours, 9,987 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 65B9453216
- Condition: Ruptured
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE FIRE/FAULT LOOPS A&B BOTH SHOWED A CONTINUOUS RISE IN TEMP, CLOSED BLEED AIR VALVE, TEMPRATURE DROPPED TO NORMAL.  RETARDED THROTTLE TO IDLE.  T/S & FOUND S-DUCT IN PYLON RUPTURED.  REPLACED DUCT & CLAMPS PER AMM 36-11-00, NO LEAKS NOTED.
